# SDR SWAA2013081219090

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 11,420 hours, 6,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN CENTER AISLE LOCATED AT EMERGENCY EXIT ROWS BROKEN AT MOUNT BASE.  R&R SIGN IAW MM.
